HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.1, pp.25-32, 2012 (SCI-Expanded)
Article / Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Gazi University Affiliated:
In this paper, the generating matrix function and recurrence relations for Chebyshev matrix polynomials of the second kind are obtained. Several families of bilinear and bilateral generating matrix functions for Chebyshev matrix polynomials of the second kind are derived.